# SDR ABXA9700549

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 5705321510
- Condition: Broken
- Location: Right
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRED 2 UNITS OF LEFT AILERON TRIM AND 1 UNIT OF LEFT RUDDER TRIM TO MAINTAIN STRAIGHT FLIGHT DURING CLIMB AND CRUISE.  REPLACED RIGHT INBOARD AILERON IAW DC-8 MM 27-10-1.
